# SDR 07FDEA02314

- Difficulty date: June 28, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 652165337
- Condition: Delaminated
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, PNL JUST AFT OF NR 2 KRUGER FLAP IS DELAMED AROUND VENT.  REPAIRED  DELAMED ON LT WING PNL JUST AFT OF NR 2 KRUGER FLAP REF SRM 51-40-9 PG 9   PARA 7.
